# SDR A6WA201040857

- Difficulty date: October 27, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF34*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE HAS CHAFING DAMAGE ON L/E IN 3 PLACES.  REPAIRED CHAFE DAMAGE ON LT INBD FLAP VANE L/E IAW REO 601R-57-52-004.
